# SDR 04FDEA02848

- Difficulty date: September 30, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Aircraft time: 65,522 hours, 28,981 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 65,522 hours, 28,981 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK LT WING REAR SPAR AREA AT XORS STATION 346 LOWER  CHORD ANGLE.  INSPECTED AREA WITH HFEC AND DETECTED A CRACK INDICATION ALONG HORIZONTAL FLANGE INTO RADIUS AND UP VERTICAL FLANGE.  TOTAL LENGTH OF CRACK IS APPROXIMATELY 4.650 INCH.
